Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Global attractor in autonomous competitive
Lotka-Volterra systems


Author: Zhanyuan Hou
Journal: Proc. Amer. Math. Soc. 127 (1999), 3633-3642
MSC (1991): Primary 34D45; Secondary 34A26, 92D25
DOI: https://doi.org/10.1090/S0002-9939-99-05204-1
Published electronically: May 17, 1999
MathSciNet review: 1646192
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For autonomous Lotka-Volterra systems modelling the dynamics of $N$ competing species, a new condition has been found to prevent a particular species from dying out. Based on this condition, criteria have been established for all or some of the $N$ species to stabilise at a steady state whilst the others, if any, die out.


References [Enhancements On Off] (What's this?)

  • 1. S. Ahmad. On the Nonautonomous Voterra-Lotka Competition Equations, Proc. Amer. Math. Soc. 117 (1993), 199-205. MR 93c:34109
  • 2. S. Ahmad and A. C. Lazer. One Species Extinction in an Autonomous Competition Model, Proc. Fisrt World Congress on Nonlinear Analysis, Walter DeGruyter, Berlin, 1995. CMP 96:12
  • 3. S. Ahmad and A. C. Lazer. On the Nonautonomous N-Competing Species Problem, Appl. Anal. 57 (1995), 209-223. MR 97a:34128
  • 4. K. Gopalsamy. Stability and Oscillations in Delay Differential Equations of Population Dynamics, Kluwer Academic Publishers, Dordrecht, 1992. MR 93c:34150
  • 5. K. Gopalsamy and R. A. Ahlip. Time Delays in N-Species Competition-I: Global Stability in Constant environments, Bull. Austral. Math. Soc. 27 (1983), 427-441. MR 84k:45016
  • 6. M. Kaykobad. Positive Solutions of Positive Linear Systems, Lin. Alg. Appl. 64 (1985), 133-140. MR 86e:92026
  • 7. F. Montes de Oca and M. L. Zeeman. Balancing Survival and Extinction in Nonautonomous Competitive Lotka-Volterra Systems, J. Math. Anal. Appl. 192 (1995), 360-370. MR 96c:92017
  • 8. F. Montes de Oca and M. L. Zeeman. Extinction in Nonautonomous Competitive Lotka-Volterra Systems, Proc. Amer. Math. Soc. 124 (1996), 3677-3687. MR 97b:92017
  • 9. M. L. Zeeman. Extinction in Competitive Lotka-Volterra Systems, Proc. Amer. Math. Soc. 123 (1995), 87-96. MR 95c:92019
  • 10. P. van den Driessche and M. L. Zeeman. Three-Dimensional Competitive Lotka-Volterra Systems with no Periodic Obits, SIAM J. Appl. Math. 58 (1998), 227-234. CMP 98:10

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 34D45, 34A26, 92D25

Retrieve articles in all journals with MSC (1991): 34D45, 34A26, 92D25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-99-05204-1
Keywords: Lotka-Volterra, global attractor, autonomous systems, competition
Received by editor(s): February 19, 1998
Published electronically: May 17, 1999
Communicated by: Michael Handel
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society